# SDR CA010322011

- Difficulty date: March 17, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,356 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 5521012176
- Condition: Loose
- Location: Pax Door
- Part time: 2,934 hours, 3,225 cycles
- Component: Pilats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PASSENGER DOOR WAS INSPECTED, SEVERAL OF THE CHERRY MAX RIVETS THAT HOLD THE BRACKET  WERE FOUND TO BE SHEARED. BRACKET WAS REMOVED INSPECTED FOR DAMAGE AND RE-ATTACHED USING NEW HARDWARE. THIS IS THE SECOND BRACKET THAT WE HAVE FOUND LOOSE.
